RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 6, Pages 3–18 (Mi fpm1852)  

Jordan–Kronecker invariants of semidirect sums of the form $\mathrm{sl}(n)+(\mathbb R^{n})^k$ and $\mathrm{gl}(n)+(\mathbb R^{n})^k$

K. S. Vorushilov

Lomonosov Moscow State University

Abstract: We calculate Jordan–Kronecker invariants for semidirect sums of Lie algebras $\mathrm{sl}(n)$ and $\mathrm{gl}(n)$ with $k$ copies of $\mathbb R^n$ with respect to their standard representation for cases where $k>n$ or $n$ is a multiple of $k$.

Funding Agency Grant Number
Russian Science Foundation 17-11-01303


Full text: PDF file (217 kB)
UDC: 512.81

Citation: K. S. Vorushilov, “Jordan–Kronecker invariants of semidirect sums of the form $\mathrm{sl}(n)+(\mathbb R^{n})^k$ and $\mathrm{gl}(n)+(\mathbb R^{n})^k$”, Fundam. Prikl. Mat., 22:6 (2019), 3–18

Citation in format AMSBIB
\Bibitem{Vor19}
\by K.~S.~Vorushilov
\paper Jordan--Kronecker invariants of semidirect sums of the form $\mathrm{sl}(n)+(\mathbb R^{n})^k$ and $\mathrm{gl}(n)+(\mathbb R^{n})^k$
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 6
\pages 3--18
\mathnet{http://mi.mathnet.ru/fpm1852}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1852
  • http://mi.mathnet.ru/eng/fpm/v22/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:15
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020